CSpace
MIXED SCHEMES FOR QUAD-CURL EQUATIONS
Zhang, Shuo
2018
Source PublicationESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE
Volume52Issue:1Pages:147
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33775
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhang, Shuo. MIXED SCHEMES FOR QUAD-CURL EQUATIONS[J]. ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE,2018,52(1):147.
APA Zhang, Shuo.(2018).MIXED SCHEMES FOR QUAD-CURL EQUATIONS.ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE,52(1),147.
MLA Zhang, Shuo."MIXED SCHEMES FOR QUAD-CURL EQUATIONS".ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE 52.1(2018):147.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Shuo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Shuo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Shuo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.